Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Diffeomorphisms obtained from endomorphisms
HTML articles powered by AMS MathViewer

by Louis Block PDF
Trans. Amer. Math. Soc. 214 (1975), 403-413 Request permission

Abstract:

It is shown that if f is a differentiable map of a compact manifold, and the singularities of f satisfy a certain condition, then there is a diffeomorphism (of a different manifold) whose orbit structure is closely related to that of f. This theorem is then used to extend several results on the orbit structure of diffeomorphisms to the noninvertible case.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20
  • Retrieve articles in all journals with MSC: 58F20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 214 (1975), 403-413
  • MSC: Primary 58F20
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0388457-6
  • MathSciNet review: 0388457